Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Wichita, KS

June 9, 2010Chase County, Greenwood County, Woodson County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 9, 2010, 6:29 AM CDT for Chase County, Greenwood County, Woodson County, Kansas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2010, 6:29 AM CDT (11:29 UTC)
Expired
Jun 9, 2010, 1:10 PM CDT
In force
7 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Chase County, KS, Greenwood County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 103 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:57 AM CDTHEAVY RAIN 6.59 N Eureka, KSPUBLIC MEASURES 6.5 INCHES OF RAIN IN THE LAST 12 HOURS.
Jun 9, 7:00 AM CDTHEAVY RAIN 3.72Cottonwood Falls, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 11.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1130 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WGUS53 KICT 091129
FFWICT
KSC017-073-207-091830-
/O.NEW.KICT.FF.W.0003.100609T1129Z-100609T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
629 AM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHASE COUNTY IN CENTRAL KANSAS...
  GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 130 PM CDT WEDNESDAY.

* AT 624 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM OVERNIGHT THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BATESVILLE...COTTONWOOD FALLS...ELMDALE...EUREKA...HAMILTON...
  HYMER...MADISON...MATFIELD GREEN...NEOSHO FALLS...ROSE...
  SAFFORDVILLE...STRONG CITY...THRALL...TORONTO...VIRGIL...WONSEVU...
  YATES CENTER...BAZAAR...EUREKA AIRPORT.

AT 624 AM CDT...WIDESPREAD FLOODING CONTINUED ACROSS CHASE... 
GREENWOOD AND WOODSON COUNTIES. NUMEROUS COUNTY ROADS WERE STILL 
IMPASSIBLE FROM HIGH WATER.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3773 9553 3773 9651 3808 9652 3809 9683
      3852 9681 3852 9635 3817 9635 3817 9595
      3804 9596 3804 9551

$$

KETCHAM
1 follow-up statement
529 
WGUS73 KICT 091810
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
110 PM CDT WED JUN 9 2010

KSC017-073-207-091820-
/O.CAN.KICT.FF.W.0003.000000T0000Z-100609T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE KS-GREENWOOD KS-WOODSON KS-
110 PM CDT WED JUN 9 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WOODSON...GREENWOOD
AND CHASE COUNTIES...

THE FLASH FLOOD WARNING WAS REPLACED WITH A FLOOD WARNING...WHICH IS 
IN EFFECT UNTIL 100 PM CDT THURSDAY.

LAT...LON 3773 9553 3773 9651 3808 9652 3809 9683
      3852 9681 3852 9635 3817 9635 3817 9595
      3804 9596 3804 9551

$$

HOWERTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:46 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 9, 3:46 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
346 AM CDT WED JUN 9 2010

.DISCUSSION...

FORECAST CONCERNS...WILL BE THE CONVECTION CHANCES AND
PRECIPITATION AMOUNTS ACROSS SOUTH CENTRAL KS TODAY AND ACROSS THE
AREA TONIGHT AS WELL AS THE CONVECTION CHANCES ON SATURDAY.

SYNOPSIS:
AN UPPER LEVEL SHORTWAVE MOVED ACROSS MN/WI WHICH HELPED MOVE THE
FRONT ACROSS SOUTH CENTRAL KS AND INTO SOUTHEAST KS. STORMS FIRED OFF
OF THIS FRONTAL SYSTEM BEGINNING IN THE AFTERNOON AND HAVE LASTED
INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL AND DAMAGING
WINDS WHERE THE MAIN THREATS. THIS BOUNDARY APPEARS TO BE QUITE
STATIONARY FOR THE TIME BEING. STRONG STORMS HAVE CONTINUED TO MOVE
ACROSS SOUTH CENTRAL AND INTO SOUTH EAST KANSAS. STRONG CONVERGENCE
IS STILL NOTED IN THE PROFILERS...STRONG MOISTURE TRANSPORT OVER THE
SYSTEM AS WELL AS A GOOD AMOUNT OF INSTABILITY IS HELPING FEED THE
STORMS. LOOKING AT THE BULK SHEAR AND CORFIDI VECTORS...THESE STORMS
WILL CONTINUE TO TREK ACROSS SOUTHEAST KANSAS FOR THE REMAINDER OF
THE NIGHT. RECENT RADAR IMAGERY SHOWS THAT THE STORMS HAVE BEGUN TO
BACKBUILD ACROSS SOUTH CENTRAL KS. HAVE INCREASED POPS ACROSS THE
AREA TO TREND TOWARDS THE CURRENT PRECIPITATION.

TODAY AND TONIGHT:

WITH THE CURRENT PRECIPITATION AMOUNTS THAT HAVE FALLEN AS WELL AS
THE CHANCE OF REDEVELOPMENT ACROSS THE SAME AREA TODAY DECIDED TO
HOIST A FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND ALL OF SOUTHEAST
KANSAS UNTIL 7PM. SEVERAL MODELS HAVE INDICATED THAT THE FRONTAL
POSITION WILL DRAPE ACROSS SOUTHEAST KANSAS WHERE STORMS WILL STILL
LINGER. THROUGHOUT THE DAY...APPEARS THAT MOISTURE WILL RETURN AND
THIS FRONTAL BOUNDARY WILL WEAKEN SIGNIFICANTLY AND PUSH NORTHWARD.
BELIEVE WITH A MODEST AMOUNT OF CAPE AND VERY LITTLE CIN COULD SEE A
STORM OF TWO DEVELOP ALONG THE MOISTURE GRADIENT. HOWEVER WARM 700
MB TEMPS WILL QUICKLY MOVE INTO THE AREA AND CAP THE ENVIRONMENT
OVERNIGHT. THE NAM SHOWS A POSSIBLE MCS DEVELOPING IN WESTERN KANSAS
AND MOVING ACROSS THE FORECAST AREA AFTER MIDNIGHT. AS PREV FORECAST
ALLUDED...A STRONG CAP WILL BE IN PLACE OVER MOST OF THE AREA.
BELIEVE THAT THE MCS WILL STAY TO THE NORTH...PERHAPS CLIP CENTRAL
KS. KEPT THE PREV FORECASTERS POPS IN CASE THE SYSTEM DOES TAKE A
SOUTHEAST TRACK.

THURSDAY - SATURDAY NIGHT:

THURSDAY INTO FRIDAY LOOKS LIKE THE AREA WILL DRY OUT FOR A LITTLE
BIT BEFORE THE NEXT FRONTAL SYSTEM PASSES THROUGH SATURDAY. HOWEVER
BOTH THE NAM/GFS/ECMWF ARE IN GOOD AGREEMENT OF A
TROPICAL/SUBTROPICAL LOW COMING OUT OF THE GULF AND TREK ACROSS
TEXAS AND UP INTO MO. THE PLACEMENT OF THIS SYSTEM COULD EFFECT
SOUTHEAST KANSAS...THEREFORE LEFT 20 POPS.

UPPER 90S WILL MAKE THERE WAY BACK INTO THE FORECAST AS THE UPPER
LEVEL TROUGH CONTINUES ITS TRANSITION FROM ZONAL FLOW TO RIDGING
OVER THE AREA. WITH THE HEIGHTS RISING AND STRONG WARM AIR
ALOFT...25C AT 850MB...SEEMS REASONABLE FOR CENTRAL AND SOUTHEAST
KANSAS TO REACH BETWEEN 94-97F.

UPPER LEVEL LOW WILL UNDERGO CYCLOGENESIS ON FRIDAY AND SLOWLY MOVE
INTO THE FORECAST AREA ON SATURDAY. A SURFACE BOUNDARY WILL SET UP
ACROSS CENTRAL KS AND MOVE THROUGH THE AREA DURING THE AFTERNOON AND
EVENING HOURS. LARGE AMOUNTS OF CAPE...AROUND 3500J/KG...ABOUT 25KTS
IN THE SHEAR VECTORS....AS WELL AS VERY LITTLE CIN...WILL AID IN
THUNDERSTORM DEVELOPMENT WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

DUNTEN

&&

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

ISENTROPIC LIFT ALONG THE 310K SURFACE AND LOCAL PROFILERS SHOWS
A GENESIS AREA FOR NUMEROUS SHOWERS AND THUNDERSTORMS NEAR
SLN...WITH ACTIVITY THEN TRAINING TO THE EAST WHICH COULD CAUSE
REDUCED VISIBILITIES DUE TO HEAVY RAINFALL. THE TAF SITES MOST AT
RISK DURING THE OVERNIGHT HOURS FOR THUNDERSTORMS ARE ICT/CNU.
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO LINGER DURING THE
MORNING HOURS ON WEDNESDAY...WITH EASTERLY WINDS AND POSSIBLE MVFR
CIGS EARLY IN THE MORNING.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    86  70  91  73 /  30  10  10  10
HUTCHINSON      85  70  90  73 /  20  10  10  10
NEWTON          86  70  89  73 /  20  10  10  10
ELDORADO        86  70  90  73 /  30  10  10  10
WINFIELD-KWLD   89  71  90  73 /  40  10  10  10
RUSSELL         86  69  94  71 /  20  30  10  10
GREAT BEND      85  69  92  72 /  20  20  10  10
SALINA          85  70  93  73 /  20  30  10  10
MCPHERSON       85  70  91  73 /  20  20  10  10
COFFEYVILLE     87  72  91  74 /  40  20  10  10
CHANUTE         86  70  90  73 /  30  20  10  10
IOLA            85  70  90  72 /  30  20  10  10
PARSONS-KPPF    87  71  90  73 /  40  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR KSZ052-053-068>072-083-
092>096-098>100.

&&
Hazardous weather outlook, Jun 9, 5:06 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
506 AM CDT WED JUN 9 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
506 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO LINGER OVER PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS MORNING. THE MAIN RISK FROM
THIS ACTIVITY WILL BE HEAVY RAINFALL AND FLOODING...ESPECIALLY FOR
LOCATIONS THAT WITNESSED HEAVY RAIN DURING YESTERDAYS STORMS.

THERE IS A SLIGHT CHANCE FOR STORMS TO DEVELOP THIS AFTERNOON
NORTH OF A LINE FROM GREAT BEND DOWN TO INDEPENDENCE. THE MAIN
THREAT WILL BE NICKEL SIZE HAIL AND 50 MPH WINDS. THE CHANCE FOR
THUNDERSTORMS INCREASES DURING THE OVERNIGHT HOURS FOR CENTRAL
KANSAS WITH 50 MPH WINDS...NICKEL SIZE HAIL...AND LOCALLY HEAVY
RAINFALL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES VALUES MAY REACH ABOVE 100 ON FRIDAY AFTERNOON ACROSS
SOUTH CENTRAL KANSAS.

ANOTHER COLD FRONT IS EXPECTED TO MOVE INTO THE REGION OVER THE
WEEKEND. THIS WILL CAUSE ADDITIONAL THUNDERSTORMS...MAINLY ON
SATURDAY NIGHT THROUGH MONDAY. AT THIS TIME STRONG TO SEVERE STORMS
APPEAR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

DUNTEN

In the hours before

Special weather statement, Jun 9, 3:28 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
328 AM CDT WED JUN 9 2010

KSZ098-090915-
CHAUTAUQUA-
328 AM CDT WED JUN 9 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...

AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 6 MILES WEST OF SEDAN...AND
MOVING EAST AT 25 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

KETCHAM
Local storm report, Jun 9, 3:33 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
333 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     FLASH FLOOD      EUREKA                  37.82N 96.29W
06/09/2010                   GREENWOOD          KS   LAW ENFORCEMENT

            LOW WATER CROSSINGS FLOODED.

&&

BDK
Local storm report, Jun 9, 5:02 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     HEAVY RAIN       SEDAN                   37.13N 96.18W
06/09/2010  E2.20 INCH       CHAUTAUQUA         KS   CO-OP OBSERVER

            SINCE MIDNIGHT.

&&

BDK
Local storm report, Jun 9, 5:04 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
504 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     HEAVY RAIN       SEDAN                   37.13N 96.18W
06/09/2010  M2.20 INCH       CHAUTAUQUA         KS   CO-OP OBSERVER

            SINCE MIDNIGHT.

&&

BDK
Local storm report, Jun 9, 6:01 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       BENTON                  37.79N 97.11W
06/09/2010  M3.18 INCH       BUTLER             KS   TRAINED SPOTTER

            SINCE TUESDAY EVENING.

&&

BDK
Local storm report, Jun 9, 6:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HEAVY RAIN       4 ENE LEON              37.72N 96.73W
06/09/2010  M3.70 INCH       BUTLER             KS   TRAINED SPOTTER

            TRAINED SPOTTER MEASURES 3.7 INCHES OF RAIN SINCE TUESDAY
            EVENING AND STILL RAINING.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:54 PM CDTAreal Flood WarningICTGreenwood, Woodson5 hr
Jun 8, 7:57 PM CDTSevere Thunderstorm WarningICTGreenwood63 min
Jun 8, 8:31 PM CDTAreal Flood WarningICTButler3 hr
Jun 8, 8:58 PM CDTSevere Thunderstorm WarningICTElk, Greenwood62 min
Jun 8, 9:09 PM CDTAreal Flood WarningICTAllen7 hr
Jun 8, 11:24 PM CDTFlash Flood WarningICTChase, Greenwood, Woodson7 hr
Jun 9, 12:53 AM CDTAreal Flood WarningICTMcPherson, Marion9 hr
Jun 9, 1:18 AM CDTAreal Flood WarningICTNeosho, Wilson35 hr
Jun 9, 2:17 AM CDTRiver Flood WarningICTChase, Lyon30 hr
Jun 9, 2:43 AM CDTAreal Flood WarningICTButler, Harvey19 hr
Jun 9, 4:02 AM CDTFlood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more9 hr
Jun 9, 5:00 AM CDTAreal Flood WarningICTChautauqua, Elk5 hr
Jun 9, 7:20 AM CDTAreal Flood WarningICTCowley5 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTLabette, Neosho30 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTLabette48 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTAllen, Neosho30 hr
Jun 9, 8:33 AM CDTRiver Flood WarningICTNeosho24 hr
Jun 9, 8:41 AM CDTRiver Flood WarningICTButler43 hr
Jun 9, 8:41 AM CDTRiver Flood WarningICTButler, Cowley49 hr
Jun 9, 8:51 AM CDTRiver Flood WarningICTButler, Cowley17 hr
Jun 9, 8:51 AM CDTRiver Flood WarningICTButler, Cowley71 hr
Jun 9, 8:51 AM CDTRiver Flood WarningICTCowley49 hr
Jun 9, 8:58 AM CDTRiver Flood WarningICTWilson43 hr
Jun 9, 9:50 AM CDTAreal Flood WarningICTChautauqua6 hr
Jun 9, 1:09 PM CDTAreal Flood WarningICTChase, Greenwood, Woodson46 hr

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.